Women’s Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Stopping the Depo Shot? Side effects?

Collapse
X
Collapse
  • Filter
  • Time
Clear All
new posts

  • Stopping the Depo Shot? Side effects?

    I had been on the Depo shot for just over a year. My next shot, I was supposed to get back in June . I decided to not get it because the shot had been giving me some side effects that I wasn't too fond off . Since being off the shot for about two months now, I've lost an appetite. It's mostly in the morning, I feel full when I wake up (I wake up around 8-9am) almost nauseous, and can't eat anything till about noon without feeling sick to my stomach. Then throughout the day, I am never hungry. The nausea is gone but I have to force myself to eat. Then once it gets later in the day ( around 8-9pm) I am STARVING. I've never had this happen before, I'm used to eating regular meals and snacks in between and having a sense of hunger throughout the day when it's around a meal time. I also have noticed I'm very tired all the time. I get a good nights sleep every night but when I wake up in the morning , i feel like I just pulled an all nighter. And my body feels like I had just ran a marathon a day before. I have been more glum lately and haven't had any motivation to do anything. I do have depression, but it is very well controlled with medicine. I've noticed that this has been going on since late June , a couple weeks after I was supposed to get my next shot,. Are these normal side effects of coming off of the shot? I've heard some pretty awful stories from people about negative effects from the shot. Has anyone had these symptoms? When do they go away? Thanks!

  • I think after going off of any hormonal bc you have to give your body time to adjust to the change in hormones, and it seems like the side effects are reportedly more severe with Depo. Since you weren't on it for many years, I'd say in 3 months or so you should expect to be "back to normal". Try to push through the nausea in the mornings and get something in your stomach.
    "Be what you're looking for."

    Comment

    Womens Health orange logoGet The Newsletter

    Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

    Latest Posts in Our Forums

    Collapse

    Latest Topics in Our Forums

    Collapse

    Working...
    X